Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Inference for a Bernoulli Process (A Bayesian View)

D. V. Lindley and L. D. Phillips
The American Statistician
Vol. 30, No. 3 (Aug., 1976), pp. 112-119
DOI: 10.2307/2683855
Stable URL: http://www.jstor.org/stable/2683855
Page Count: 8
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($14.00)
  • Add to My Lists
  • Cite this Item
Inference for a Bernoulli Process (A Bayesian View)
Preview not available

Page Thumbnails

  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113
  • Thumbnail: Page 
114
    114
  • Thumbnail: Page 
115
    115
  • Thumbnail: Page 
116
    116
  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118
  • Thumbnail: Page 
119
    119